Discrete Stable Random Variables

by    G Christoph, K. Schreiber

Preprint series: 97-05, Preprints

The paper is published: Statistics & Probab. Letters 37 (1998), 243-247

MSC:
60E05 Distributions: general theory
60F05 Central limit and other weak theorems
60E07 Infinitely divisible distributions; stable distributions

Abstract: In Steutel and van Harn (1979) a discrete analogue of stability was introduced.
In the present note we consider same explicit and asymptotic formulae for the prob-
abilities and the tail of the distribution of discrete stable random variables and give
rates for the convergence of sequences of certain discrete stable random variables to
a stable one.

Keywords: strictly stable random variables, explicit and asymptotic formulae forprobabilities, stable random variables, rate of convergence

Notes:

Upload: 1997

Update: 1998-04-21


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.